Alert archive / Iowa / River Flood Warnings in 2008
River Flood Warning 155, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 7, 2008, 10:13 PM CDT for Muscatine County, Scott County, Iowa; Rock Island County, Illinois. It took effect at Jun 11, 2008, 7:00 AM CDT. It was in force for 13 days.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2008, 10:13 PM CDT (03:13 UTC)
- In effect from
- Jun 11, 2008, 7:00 AM CDT
- Expired
- Jun 23, 2008, 9:01 PM CDT
- In force
- 13 days
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 18 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mississippi River at LeClaire (LECI4).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 12 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 7, 1:48 PM CDT, 8 hours 25 minutes earlier.
Area forecast discussion, Jun 7, 1:48 PM CDT, 8 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
148 PM CDT SAT JUN 7 2008
.SYNOPSIS...
AN AREA OF LOW PRESSURE CENTERED OVER KANSAS WILL MOVE NORTHEAST
TONIGHT ALONG A QUASI STATIONARY SURFACE BOUNDARY DRAPED OVER
NORTHEASTERN IOWA. THIS LOW PRESSURE...COMBINED WITH AN UPPER
LEVEL DISTURBANCE AND ABUNDANT LOW LEVEL MOISTURE...WILL PRODUCE
NUMEROUS SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BE
SEVERE THIS EVENING AND PRODUCE STRONG DAMAGING WINDS AND LARGE
HAIL. A FEW TORNADOES ARE ALSO POSSIBLE. HEAVY DOWNPOURS THIS
EVENING THROUGH SUNDAY MORNING COULD ALSO LEAD TO FLASH FLOODING
IN LOCATIONS WERE THE GROUND IS ALREADY SATURATED. ..KUHL..
&&
.SHORT TERM...TONIGHT AND SUNDAY...
THE THREAT OF SEVERE WEATHER THIS EVENING WILL CHANGE INTO MORE
OF A HYDROLOGIC THREAT WITH RIVER FLOODING AND FLASH FLOODING
POSSIBLE OVERNIGHT INTO SUNDAY. NUMEROUS SHOWERS AND THUNDERSTORMS
ARE LIKELY AS MODEL PRECIPITABLE WATER VALUES RANGE AROUND 2
INCHES WITH 850MB DEWPOINTS BETWEEN +15C TO +17C. A LOW LEVEL
SURFACE BOUNDARY DRAPED OVER NORTHEAST IOWA WILL SERVE AS A
FOCUSING MECHANISM FOR THESE STORMS AS A 50KT 850MB JET OVER SOUTH
CENTRAL IOWA WILL SLOW TO 35KT ACROSS NORTHEAST IOWA AND ENHANCE
LOW LEVEL SPEED CONVERGENCE. THE RFC 1 AND 3 HOUR DIGITAL FLASH
FLOOD FLOOD GUIDANCE FROM 12Z SATURDAY...SHOW THAT RAINFALL
AMOUNTS AROUND 1.5 INCHES ARE ALL THAT IS NEEDED TO PRODUCE FLASH
FLOODING IN LOCATIONS NORTH OF INTERSTATE 80. A FLASH FLOOD WATCH
IS IN EFFECT FOR THIS AREA.
.LONG TERM...SUNDAY NIGHT AND MONDAY...
THE GFS/NAM PROG THE LOW LEVEL BOUNDARY DRAPED ACROSS NORTHEASTERN
IOWA TO SLOWLY SHIFT SOUTH OF THE REGION SUNDAY NIGHT INTO MONDAY.
SHOWERS AND THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE REGION
UNTIL THIS BOUNDARY MOVES FAR ENOUGH SOUTH AND CLEARS THE AREA.
TUESDAY THROUGH NEXT SATURDAY...
THE ECMWF/GFS INDICATE UNSETTLED WEATHER WILL CONTINUE THROUGH
THIS FORECAST PERIOD. THE UPPER LEVEL FLOW OVER THE MID WEST WILL
REMAIN SOUTHWESTERLY AS ANOTHER CLOSED LOW DEVELOPS OVER THE
NORTHERN ROCKIES. SHORTWAVE IMPULSES WILL MOVE THROUGH THE
SOUTHWEST FLOW ALOFT AND CROSS THE MIDWEST. THE FIRST OF THESE
WAVES WILL PRODUCE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
NIGHT INTO WEDNESDAY. ADDITIONAL SHORTWAVES WILL MOVE ACROSS THE
AREA ON THURSDAY AND FRIDAY. WITH THE TIMING OF THESE WAVES
UNCERTAIN...I WILL MAINTAIN THE CURRENT FORECAST OF CHANCE POPS
FOR SHOWERS AND THUNDERSTORMS ON THURSDAY AND FRIDAY. ..KUHL..
&&
.AVIATION...
A VERY MOIST AND UNSTABLE AIR MASS WILL BE RIPE FOR GENERATING
THUNDERSTORMS AND LOW CLOUDS THROUGH THE FORECAST PERIOD.
THUNDERSTORM CHANCES FOCUS MAINLY ON DIURNALLY DRIVEN STORMS THIS
AFTERNOON...THEN THE EXPECTED PASSAGE OF A COMPLEX OF STORMS LATE
TONIGHT AND EARLY SUNDAY MORNING. A SCATTERED TO BROKEN MVFR TO
LOWER VFR DECK WILL PERSIST THROUGH THE DAY AND OVERNIGHT. ..WOLF..
&&
.HYDROLOGY...
THE POTENTIAL FOR A MAJOR FLOODING EVENT EXISTS FOR THE NEXT SEVERAL
DAYS. SEVERAL POINTS ON THE CEDAR...IOWA AND WAPSIPINICON RIVERS ARE
ALREADY FORECAST TO REACH MAJOR FLOOD CATEGORY DURING THE NEXT FEW
DAYS WITH MINOR TO MODERATE FLOODING FORECAST AT MOST OTHER POINTS
IN THOSE BASINS AND THE MISSISSIPPI RIVER FROM KEITHSBURG SOUTH
THROUGH GREGORY LANDING. TONIGHT...THE HEAVY RAIN AXIS WILL IMPACT
MAINLY THE UPPER PORTIONS OF THE IOWA AND CEDAR BASINS AND TO A
LESSER EXTENT THE UPPER WAPSIPINICON BASIN. OVER THE NEXT 5 DAYS
THE COMBINATION OF SEVERAL RAINFALL EVENTS COULD RESULT IN 3 TO 4
INCHES /BASIN AVERAGED/ RAINFALL OVER A LARGE PART OF THE AREA WEST
OF THE MISSISSIPPI RIVER AND A PART OF NORTHWEST ILLINOIS. OF
PARTICULAR CONCERN AT THIS POINT IS THE IOWA RIVER BASIN...ESPECIALLY
CORALVILLE RESERVOIR AND THE IMPACT THE INCREASED DISCHARGES WILL
HAVE AT IOWA CITY AND POINTS DOWNSTREAM. CURRENTLY...BASED ON
TONIGHT/S RAINFALL...INCREASES IN THE DISCHARGE RATE WILL RESULT IN A
STAGE AT IOWA CITY AROUND 25.5 FEET BY THE MIDDLE OF THE WEEK. IT
SHOULD BE NOTED THAT THESE STAGES ARE BASED ON APPROXIMATELY 2
INCHES OF RAIN TONIGHT IN THE UPPER IOWA BASIN. ANY DEVIATION FROM
THESE AMOUNTS WILL RESULT CHANGES TO THE DISCHARGES AT CORALVILLE
AND CRESTS DOWN STREAM. ..DLF..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
KUHL/WOLF/DLFHazardous weather outlook, Jun 7, 9:29 AM CDT, 12 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 929 AM CDT SAT JUN 7 2008 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-081000- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 929 AM CDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A SIGNIFICANT THREAT OF SEVERE WEATHER IS FORECAST FOR MUCH OF IOWA AND NORTHWEST ILLINOIS THIS AFTERNOON AND EVENING...AND A ROUND OF HEAVY RAIN PRODUCING THUNDERSTORMS IS POSSIBLE AGAIN LATER TONIGHT. THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND BECOME MORE NUMEROUS TONIGHT. WHILE THE THREAT OF SEVERE WEATHER EXISTS OVER ALL OF EASTERN IOWA...NORTHEAST MISSOURI AND NORTHWEST AND WEST CENTRAL ILLINOIS...THE HIGHEST RISK EXISTS GENERALLY NORTH AND WEST OF A LINE FROM OTTUMWA IOWA TO ROCKFORD ILLINOIS. THIS INCLUDES THE CEDAR RAPIDS AND DUBUQUE AREAS. THE HAZARDS POSSIBLE TODAY INCLUDE TORNADOES...STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH WILL EXACERBATE RIVER FLOODING AND POSSIBLY CAUSE FLASH FLOODING. A FLASH FLOOD WATCH HAS BEEN POSTED FOR NORTHEAST AND PARTS OF EAST CENTRAL IOWA THIS EVENING THROUGH SUNDAY MORNING. WATCHES FOR SEVERE WEATHER ARE ANTICIPATED LATER TODAY. IF YOU WILL BE PARTICIPATING IN OUTDOOR ACTIVITIES TODAY...BE SURE TO KEEP IN TOUCH WITH THE LATEST INFORMATION IN THIS VOLATILE WEATHER SITUATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ONE OR MORE THUNDERSTORM COMPLEXES WILL IMPACT THE OUTLOOK AREA SUNDAY INTO MONDAY IN ADVANCE OF A COLD FRONT SAGGING SLOWLY SOUTH THROUGH THE REGION. A FEW SEVERE THUNDERSTORMS WITH LARGE HAIL... DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING. HEAVY RAINFALL WILL ALSO BE POSSIBLE. ANY ADDITIONAL HEAVY RAINFALL WILL ONLY EXACERBATE ONGOING FLOODING AND COULD POSSIBLY PRODUCE HIGHER CRESTS ON SOME AREA RIVERS. IN ADDITION...WITH THE GROUND SATURATED FROM RECENT HEAVY RAINS...ANY ADDITIONAL HEAVY RAIN MAY ALSO LEAD TO FLASH FLOODING. THUNDERSTORM CHANCES WILL EXIST LATE TUESDAY THROUGH FRIDAY. AT THIS TIME...IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. MINOR TO MAJOR FLOODING WILL CONTINUE ON MANY EASTERN IOWA TRIBUTARY RIVERS...WITH MINOR TO MODERATE FLOODING ALONG THE MISSISSIPPI RIVER SOUTH OF MUSCATINE. MORE DETAILED INFORMATION CAN BE FOUND IN THE LATEST FLOOD STATEMENT PRODUCT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED LATER TODAY. A CONFERENCE CALL FOR EMERGENCY MANAGEMENT WILL BE CONDUCTED ABOUT 1130 AM THIS MORNING. WOLF
In the hours before
Local storm report, Jun 7, 4:58 PM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
458 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM TSTM WND GST ANDREW 42.15N 90.59W
06/07/2008 E55 MPH JACKSON IA NWS EMPLOYEE
VERY LOW VISIBILITY IN POURING DOWN RAIN. CAUSED
HYDROPLANING AND SKIDDING OF VAN.
&&
LELocal storm report, Jun 7, 5:06 PM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM TSTM WND GST 2 W PEARL CITY 42.27N 89.86W
06/07/2008 E50 MPH STEPHENSON IL TRAINED SPOTTER
WEST OF PEARL CITY ON GOLDMINE ROAD.
&&
LELocal storm report, Jun 7, 5:30 PM CDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG DEWITT 41.82N 90.55W
06/07/2008 CLINTON IA EMERGENCY MNGR
APPROXIMATELY 5 HOMES ON EAST SIDE OF DEWITT NEAR OLD HWY
30 HAD SHINGLES AND GUTTERS TORN OFF. SMALL SHEDS ALSO
HAD SHINGLES BLOWN OFF AND RECEIVED STRUCTURAL DAMAGE.
DELAYED REPORT.
&&
STEVEKLocal storm report, Jun 7, 5:32 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG LONG GROVE 41.69N 90.58W
06/07/2008 SCOTT IA TRAINED SPOTTER
TREES DOWN IN LONG GROVE. A HOUSE HAD 3 LARGE BRANCHES
DOWN ON THE ROOF AND INTO THE HOUSE. WIND SPEED ESTIMATED
AT 80 MPH.
0236 PM TSTM WND DMG PARK VIEW 41.69N 90.54W
06/07/2008 SCOTT IA PUBLIC
A LOT OF TREES DOWN IN PARK VIEW. A HOUSE HAD FOUR
WINDOWS BLOWN OUT. ESTIMATED 80 MPH WINDS.
&&
LELocal storm report, Jun 7, 5:36 PM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
536 PM CDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FUNNEL CLOUD 1 N MEDIAPOLIS 41.02N 91.16W
06/07/2008 DES MOINES IA TRAINED SPOTTER
0206 PM TSTM WND GST MUSCATINE 41.42N 91.07W
06/07/2008 E60.00 MPH MUSCATINE IA TRAINED SPOTTER
BLINDING RAIN WITH ESTIMATED WIND GUSTS 60 MPH AT WALMART
ON HWY 61 IN MUSCATINE
0222 PM TSTM WND DMG OAKVILLE 41.10N 91.04W
06/07/2008 LOUISA IA TRAINED SPOTTER
TREE DAMAGE IN TOWN.
0226 PM TSTM WND GST DAVENPORT 41.56N 90.60W
06/07/2008 M56.00 MPH SCOTT IA MESONET
INTERSTATES 80 AND 280 INTERCHANGE
0230 PM TSTM WND DMG 4 E WALCOTT 41.59N 90.70W
06/07/2008 SCOTT IA NWS EMPLOYEE
TREES DOWN ON OLD HIGHWAY 6.
0232 PM TSTM WND DMG PARK VIEW 41.69N 90.54W
06/07/2008 SCOTT IA NWS EMPLOYEE
SEVERAL 2 INCH DIAMETER TREE LIMBS DOWN - TIME IS
ESTIMATED
0235 PM TSTM WND DMG 8 NW DAVENPORT 41.64N 90.71W
06/07/2008 SCOTT IA TRAINED SPOTTER
TREES AND POWER LINES DOWN ALONG HIGHWAY 130 BETWEEN FARM
AND FLEET AND MAYSVILLE
0236 PM TSTM WND DMG PARK VIEW 41.69N 90.54W
06/07/2008 SCOTT IA PUBLIC
A LOT OF TREES DOWN IN PARK VIEW. A HOUSE HAD FOUR
WINDOWS BLOWN OUT. ESTIMATED 80 MPH WINDS.
0236 PM TSTM WND DMG LONG GROVE 41.69N 90.58W
06/07/2008 SCOTT IA TRAINED SPOTTER
TREES DOWN IN LONG GROVE. A HOUSE HAD 3 LARGE BRANCHES
DOWN ON THE ROOF AND INTO THE HOUSE. WIND SPEED ESTIMATED
AT 80 MPH.
0236 PM TSTM WND GST DAVENPORT 41.56N 90.60W
06/07/2008 M66.00 MPH SCOTT IA MESONET
INTERSTATES 280 AND 80 EXCHANGE
0237 PM TSTM WND DMG LONG GROVE 41.69N 90.58W
06/07/2008 SCOTT IA NWS EMPLOYEE
SOME SHINGLES BLOWING OFF THE ROOF OF A HOUSE.
0242 PM TSTM WND DMG PARK VIEW 41.69N 90.54W
06/07/2008 SCOTT IA TRAINED SPOTTER
GAS PUMPS/STATION DAMAGED. WIND SPEEDS ESTIMATED AT 80
MPH.
0245 PM TSTM WND DMG DEWITT 41.82N 90.55W
06/07/2008 CLINTON IA PUBLIC
LARGE TREES DOWN IN TOWN. RELAYED BY HAM RADIO.
0246 PM TSTM WND GST DEWITT 41.82N 90.55W
06/07/2008 E65.00 MPH CLINTON IA NWS EMPLOYEE
60 TO 65 MPH WIND CAUSED LOTS OF TREE DAMAGE
0246 PM TSTM WND GST DEWITT 41.82N 90.55W
06/07/2008 M55.00 MPH CLINTON IA MESONET
INTERSECTION OF HIGHWAYS 30 AND 61
0249 PM TSTM WND DMG MORRISON 41.81N 89.97W
06/07/2008 WHITESIDE IL PUBLIC
TREE LIMB DOWN ON A HOUSE APPROXIMATELY 2-3 INCHES IN
DIAMETER.
0250 PM TSTM WND DMG DEWITT 41.82N 90.55W
06/07/2008 CLINTON IA EMERGENCY MNGR
APPROXIMATELY 5 HOMES ON EAST SIDE OF DEWITT NEAR OLD HWY
30 HAD SHINGLES AND GUTTERS TORN OFF. SMALL SHEDS ALSO
HAD SHINGLES BLOWN OFF AND RECEIVED STRUCTURAL DAMAGE.
DELAYED REPORT.
0255 PM TSTM WND DMG PROPHETSTOWN 41.67N 89.93W
06/07/2008 WHITESIDE IL LAW ENFORCEMENT
TREE LIMB DOWN ACROSS THE ROAD. ESTIMATED 2-3 INCHES IN
DIAMETER...LARGE ENOUGH TO CAUSE A TRAFFIC HAZARD BUT NOT
SO LARGE IT COULD NOT BE MOVED BY OFFICER.
0317 PM TSTM WND GST ANDREW 42.15N 90.59W
06/07/2008 E55.00 MPH JACKSON IA NWS EMPLOYEE
VERY LOW VISIBILITY IN POURING DOWN RAIN. CAUSED
HYDROPLANING AND SKIDDING OF VAN.
0329 PM TSTM WND DMG 2 SW ANDOVER 41.96N 90.28W
06/07/2008 CLINTON IA TRAINED SPOTTER
LARGE TREES DOWN
0330 PM TSTM WND DMG 4 NNW HANOVER 42.31N 90.31W
06/07/2008 JO DAVIESS IL LAW ENFORCEMENT
TREES DOWN ON BLACK JACK ROAD BETWEEN HANOVER AND GALENA.
0332 PM TSTM WND DMG BELLEVUE 42.26N 90.43W
06/07/2008 JACKSON IA TRAINED SPOTTER
LIMBS AND BRANCHES DOWN ON SOUTH SIDE OF CITY
0344 PM TSTM WND GST 2 W PEARL CITY 42.27N 89.86W
06/07/2008 E50.00 MPH STEPHENSON IL TRAINED SPOTTER
WEST OF PEARL CITY ON GOLDMINE ROAD.
0347 PM TSTM WND DMG 3 W WARREN 42.49N 90.05W
06/07/2008 JO DAVIESS IL LAW ENFORCEMENT
TREES DOWN ON STAGECOACH ROAD BETWEEN WARREN AND APPLE
RIVER.
0354 PM TSTM WND DMG BELLEVUE 42.26N 90.43W
06/07/2008 JACKSON IA TRAINED SPOTTER
DELAYED REPORT - TREE DOWN ON SOUTHBOUND LANES OF US
HIGHWAY 52 NEAR MILE MARKER 11
&&
LESpecial weather statement, Jun 7, 9:52 PM CDT, 21 minutes before
IAZ040>042-051-052-080400-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
952 PM CDT SAT JUN 7 2008
...THUNDERSTORMS PRODUCING STRONG GUSTY WINDS MOVING INTO THE
HIGHWAY 20 CORRIDOR...
AT 950 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM ELKADER TO OELWEIN TO 30
MILES SOUTHWEST OF WATERLOO. THE LINE WAS MOVING EAST AT 40 MPH.
THIS LINE OF STORMS IS CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH.
COUNTIES AFFECTED IN IOWA INCLUDE
DUBUQUE...DELAWARE...BUCHANAN...BENTON AND LINN
SOME CITIES AFFECTED INCLUDE
BALLTOWN...CENTER POINT...COGGON...COLESBURG...DELAWARE...
DELHI...DUNDEE...DYERSVILLE...EARLVILLE...GREELEY...HAZLETON...
HOLY CROSS...INDEPENDENCE...JESUP...LUXEMBURG... MANCHESTER... MOUNT
AUBURN...NEW VIENNA...ONEIDA...PARIS...QUASQUETON...TROY MILLS...
URBANA...WALKER AND WINTHROP
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
NORTHEASTERN IOWA AND NORTHWEST ILLINOIS.
WOLFThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:15 PM CDT | River Flood Warning | DVN | Delaware, Jones | 4 days |
| Jun 7, 8:15 PM CDT | River Flood Warning | DVN | Jackson | 8 days |
| Jun 7, 9:15 PM CDT | River Flood Warning | DVN | Lee | 35 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 12 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Dubuque, Jackson | 14 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Jackson | 10 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Clinton, Scott | 15 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Clinton, Scott | 17 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Muscatine, Scott | 20 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Louisa, Muscatine | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Louisa, Muscatine | 21 days |
| Jun 7, 10:13 PM CDT | River Flood Warning | DVN | Lee | 26 days |
| Jun 7, 11:28 PM CDT | Severe Thunderstorm Warning | DVN | Buchanan | 47 min |
| Jun 8, 8:25 AM CDT | Flash Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 8 hr |
| Jun 8, 9:23 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Jones, Muscatine, Scott | 43 min |
| Jun 8, 10:00 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 45 min |
| Jun 8, 3:56 PM CDT | Areal Flood Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Jackson, Jones and 1 more | 15 hr |
| Jun 8, 4:34 PM CDT | Tornado Warning | DVN | Benton, Buchanan | 56 min |
| Jun 8, 5:20 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Jones, Linn | 55 min |
| Jun 8, 5:41 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Iowa, Johnson, Keokuk, Linn | 64 min |
| Jun 8, 6:12 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan, Delaware, Dubuque, Iowa, Johnson and 4 more | 63 min |
| Jun 8, 6:33 PM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Delaware, Dubuque, Jackson, Johnson and 2 more | 57 min |
| Jun 8, 6:34 PM CDT | Tornado Warning | DVN | Benton, Buchanan, Delaware, Jones, Linn | 41 min |
| Jun 8, 6:48 PM CDT | Flash Flood Warning | DVN | Iowa, Johnson | 6 hr |
| Jun 7, 9:18 PM CDT | River Flood Warning | DVN | Stephenson | 18 days |
| Jun 8, 8:58 AM CDT | Severe Thunderstorm Warning | DVN | Jo Daviess, Stephenson | 32 min |
| Jun 8, 10:17 AM CDT | Severe Thunderstorm Warning | DVN | Carroll, Jo Daviess, Stephenson | 45 min |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 47 days |
| Jun 8, 10:27 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 28 days |
| Jun 8, 10:55 AM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam, Whiteside | 65 min |
Nearby
River Flood Warnings in Iowa, 2008River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.